# SDR ASAA2016072517508

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,634 hours, 11,301 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE LUBRICATION ON NR 1 ENGINE,  FOUND BLADE SHIMS WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADE SHIMS IAW T/C 78472002.
